Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Carleson measures and multipliers of Dirichlet-type spaces


Authors: Ron Kerman and Eric Sawyer
Journal: Trans. Amer. Math. Soc. 309 (1988), 87-98
MSC: Primary 30D55; Secondary 46E99
MathSciNet review: 957062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A function $ \rho $ from $ [0,\,1]$ onto itself is a Dirichlet weight if it is increasing, $ \rho '' \leqslant 0$ and $ {\lim _{x \to 0 + }}x/\rho (x) = 0$. The corresponding Dirichlet-type space, $ {D_\rho }$, consists of those bounded holomorphic functions on $ U = \{ z \in {\mathbf{C}}:\,\vert z\vert < 1\} $ such that $ \vert f'(z){\vert^2}\rho (1 - \vert z\vert)$ is integrable with respect to Lebesgue measure on $ U$. We characterize in terms of a Carleson-type maximal operator the functions in the set of pointwise multipliers of $ {D_\rho }$, $ M({D_\rho }) = \{ g:\,U \to {\mathbf{C}}:gf \in {D_\rho },\forall f \in {D_\rho }\} $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D55, 46E99

Retrieve articles in all journals with MSC: 30D55, 46E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0957062-1
PII: S 0002-9947(1988)0957062-1
Article copyright: © Copyright 1988 American Mathematical Society